Programa de Doctorado en Ciencia con mención en MatemáticaDepartamento de Matemática y Ciencia de la Computación

Hiep Han


  • Teléfono: +56 2 2718 2058
  • Oficina: 320
  • Correo:
  • Jerarquía: Asistente
  • Títulos y/o Grados:
    • Doctorado (Matemáticas), Universität Konstanz, Alemania, 2011

Research interests

  • Extremal combinatorics
  • Random and quasi-random discrete structures
  • Probabilistic method
  • Algorithms and complexity
  • Topics in additive number theory

Publications in Journals

  • Almost partitioning 2-coloured complete 3-uniform hypergraphs into two monochromatic tight cycles,
  • Journal of Graph Theory, (accepted), (with Sebastián Bustamante and Maya Stein).
  • Quasirandomness for hypergraphs
  • Electronic J. of Combinatorics, (to appear),
  • (with Elad Aigner-Horev, David Conlon, Yury Person and Mathias Schacht).
  • Maximum number of sum-free colorings in finite abelian groups,
  • Israel Journal of Mathematics, (to appear), (with Andrea Jiménez).
  • Improved bound on the maximum number of clique-free colorings with two and three colors,
  • SIAM J. Discrete Math., 32(2), 1364–1368, (2018), (with Andrea Jiménez).
  • Vertex Folkman numbers and the minimum degree of minimal Ramsey graphs,
  • SIAM J. Discrete Math., 32(2), 826–838, (2018), (with Vojtěch Rödl and Tibor Szábo).
  • Powers of Hamilton cycles in pseudorandom graphs,
  • Combinatorica, 37(4), 573-616, 2017
  • (with Peter Allen, Julia Böttcher, Yoshiharu Kohayakawa and Yury Person).
  • Erdős-Ko-Rado for random hypergraphs: asymptotics and stability,
  • Combin. Probab. Comput., 26(3), 406–422, (2017),
  • (with Marcelo M. Gauy and Igor C. Oliveira).
  • On two point configurations with polynomial gaps in subsets of pseudorandom sets,
  • Journal of Number Theory, 165, 363-381, (2016), (with Elad Aigner-Horev).
  • Sharp threshold for van der Waerden’s theorem in random subsets of Zn
  • Discrete Analysis 2016:7, (with Ehud Friedgut, Yury Person, and Mathias Schacht).
  • Extremal results for odd cycles in sparse pseudorandom graphs,
  • Combinatorica, 34(4), 379-406, (2014), (with Elad Aigner-Horev and Mathias Schacht).
  • Minimum vertex degree conditions for loose Hamilton cycles in 3-uniform hypergraphs,
  • Journal of Combinatorial Theory (B), 100(3), 658-678, (2013), (with Enno Buß and Mathias Schacht).
  • Weak quasi-randomness for uniform hypergraphs,
  • Random Structures and Algorithms, 40(1), 1-38, (2012),
  • (with David Conlon, Yury Person, and Mathias Schacht).
  • Quasi-randomness and algorithmic regularity for graphs with general degree distributions,
  • SIAM J. on Computing, 39(6), 2336-2362, (2010),
  • (with Noga Alon, Amin Coja-Oghlan, Mihyun Kang, Vojtěch Rödl and Mathias Schacht).
  • Dirac-type results for loose Hamilton cycles in uniform hypergraphs,
  • Journal of Combinatorial Theory (B), 100(3), 658-678, (2013), (with Mathias Schacht).
  • On perfect matchings in uniform hypergraphs with large minimum vertex degree,
  • SIAM J. Discrete Math., 23(2), 732-748, (2009), (with Yury Person and Mathias Schacht).